# SDR USAA2011061000002

- Difficulty date: May 19, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- Aircraft time: 57,415 hours, 38,122 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q4 - CRACK IN RIGHT PYLON STRUT SKIN AT PANEL 5827R AT WBL 191.  REPAIRED RIGHT PYLON STRUT SKIN AT PANEL 5827R AT WBL 191 IAW TYPICAL REPAIR 737-5430-10-0054.
